Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Caribou, ME

June 9, 2011Piscataquis County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 5:23 PM EDT for Piscataquis County, Maine. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 5:23 PM EDT (21:23 UTC)
Expired
Jun 9, 2011, 6:15 PM EDT
In force
52 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Piscataquis County, ME

The radar

The Caribou radar (KCBW), 113 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:00 PM EDTTSTM WND DMG4 Ne Katahdin Iron Work, MENUMEROUS TREES DOWN NE OF KATAHDIN IRON WORKS. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS51 KCAR 092123
SVRCAR
MEC021-092215-
/O.NEW.KCAR.SV.W.0033.110609T2123Z-110609T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
523 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
  THIS INCLUDES THE CITY OF BROWNVILLE JUNCTION...

* UNTIL 615 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KOKADJO...OR 18 MILES NORTH OF GREENVILLE...AND MOVING EAST AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KATAHDIN IRON WORKS AND WILLIAMSBURG..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4574 6890 4566 6897 4556 6897 4531 6896
      4538 6911 4564 6965 4583 6955
TIME...MOT...LOC 2123Z 285DEG 29KT 4570 6947

$$

WALKER
2 follow-up statements
322 
WWUS51 KCAR 092152
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
552 PM EDT THU JUN 9 2011

MEC021-092215-
/O.CON.KCAR.SV.W.0033.000000T0000Z-110609T2215Z/
PISCATAQUIS ME-
552 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL PISCATAQUIS COUNTY...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES NORTH OF KATAHDIN IRON WORKS...OR 17 MILES SOUTH OF
RIPOGENUS...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4551 6938 4565 6924 4577 6921 4574 6890
      4566 6897 4556 6897 4531 6896 4538 6911
TIME...MOT...LOC 2152Z 285DEG 29KT 4563 6915

$$

WALKER
775 
WWUS51 KCAR 092214
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
614 PM EDT THU JUN 9 2011

MEC021-092224-
/O.EXP.KCAR.SV.W.0033.000000T0000Z-110609T2215Z/
PISCATAQUIS ME-
614 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PISCATAQUIS COUNTY
WILL EXPIRE AT 615 PM EDT...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

LAT...LON 4551 6938 4565 6924 4577 6921 4574 6890
      4566 6897 4556 6897 4531 6896 4538 6911
TIME...MOT...LOC 2214Z 285DEG 29KT 4558 6891

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 9, 2:58 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT THU JUN 9 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG
CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND SATURDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE WEATHER THE MAIN CONCERN INTO EARLY EVENING. SEVERE TSTM
WATCH REMAINS UP THROUGH 00Z. NORTHERN AREAS SHOULD SEE THINGS WIND
DOWN LATER THIS AFTERNOON AS THE FRONT MOVES THROUGH THE NORTHERN
3RD OF THE CWA. IT IS LOOKING LIKE MORE OF A HEAVY RAIN THREAT FOR
THE NORTHERN 3RD OF THE CWA W/ANTECEDENT CONDITIONS FAVORABLE FOR
MUCH RUNOFF AFTER INITIAL RAINFALL.

FURTHER SOUTH TOWARD CENTRAL AND DOWNEAST REGION...ATMOSPHERE
RIPE FOR SEVERE STORM INITIATION W/LIS HITTING -8. SPC
MESOANALYSIS PAGE SHOWED 0-3KM EHI HITTING 2-3 AS OF 17Z W/THE
BROOKS-CRAVEN SIGNIFICANT SEVERE CLIMBING TO 40000 WHICH IS IN THE
BALLPARK FOR SEVERE POTENTIAL. HRRR3KM AND RUC INDICATING SBCAPES
CLIMBING TO 2500-3000J/KG. DAMAGING WINDS AND LARGE HAIL THE MAIN
THREAT W/ROTATION SHOWING MORE SIGNS GIVEN HELICITY VALUES HITTING
200+ AND LCLS DROPPING BELOW 3K FT.

THINGS SHOULD BE DYING DOWN THIS EVENING AFTER 00Z AS THE FRONT
MOVES TO THE COAST. WILL DROP MENTION OF THUNDER AFT 02Z AS AIRMASS
STABILIZES. WE ARE NOT LOOKING FOR ANY FOG DEVELOPMENT AS WINDS WILL
STAY UP AROUND 10 MPH OUT OF THE NORTH. CAA BEHIND THE FRONT WILL
ALLOW FOR SOME CHILLY TEMPERATURES AS SKIES CLEAR LATER TONIGHT.
BELOW NORMAL READINGS FOR EARLY JUNE W/40S FOR MUCH OF THE CWA MINUS
THE COAST.
&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL FEATURE PLENTY OF SUNSHINE ACROSS THE FORECAST AREA
ALONG WITH BREEZY WINDS OUT OF THE NORTH AND SEASONALLY COOL
TEMPERATURES. AS HIGH PRESSURE SETTLES IN FRIDAY NIGHT THIS WILL
LEAD TO DIMINISHING WINDS. THE LIGHT WINDS AND MAINLY CLEAR SKIES
WILL ALLOW FOR GOOD RADIATIONAL COOLING WITH LOWS POTENTIALLY
DIPPING INTO THE UPPER 30S ACROSS PARTS OF THE NORTHERN TIER AND
LOW TO MID 40S FARTHER SOUTH. CONDITIONS WILL REMAIN DRY THROUGH
THE DAY SATURDAY HOWEVER CLOUDS WILL BEGIN TO INCREASE AHEAD OF
THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL OVERSPREAD THE
FORECAST AREA WITH RAIN FROM WEST TO EAST THROUGH SATURDAY NIGHT
WITH THE WET WEATHER LINGERING THROUGH SUNDAY ALONG WITH COOL
TEMPERATURES.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNSETTLED WEATHER WILL PERSIST THROUGH SUNDAY NIGHT AND MONDAY
WITH PRECIPITATION GRADUALLY BECOMING MORE SHOWERY IN NATURE AS
OPPOSED TO STEADY RAIN. THIS SYSTEM WILL DEPART BY TUESDAY LEAVING
NORTHWEST WINDS AND COOL TEMPERATURES IN ITS WAKE. THE UPPER LEVEL
PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE AND THIS WILL RESULT IN
THE NEXT SYSTEM ARRIVING AS EARLY AS NEXT WEDNESDAY WITH SHOWERS
AND LASTING INTO THURSDAY. TEMPERATURES IN THE LONG RANGE WILL BE
SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR.
&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: MVFR W/PERIODS OF IFR THROUGH THE EVENING AND THEN VFR.

SHORT TERM: VFR THROUGH SATURDAY AND THEN CONDITIONS DETERIORATING
TO MVFR AND IFR BY SUNDAY IN RAIN AND SHOWERS. VFR WITH PERIODS OF
MVFR EARLY NEXT WEEK IN LINGERING SHOWERS.
&&

.MARINE...
NEAR TERM: NO HEADLINES ATTM.

SHORT TERM: NO HEADLINES THROUGH THE PERIOD. WNAWAVE DOES BRING
WAVES UP TO AROUND 5 FT LATE IN THE PERIOD. WINDS DO COME UP TO 15
KT LATE SUNDAY INTO MONDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...FITZSIMMONS
LONG TERM...FITZSIMMONS
AVIATION...HEWITT
MARINE...HEWITT/FITZSIMMONS
Hazardous weather outlook, Jun 9, 3:10 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT THU JUN 9 2011

MEZ001>006-010-011-015>017-029>032-101915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ050>052-101915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

HEWITT

In the hours before

Local storm report, Jun 9, 2:12 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
212 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58 MPH          PISCATAQUIS        ME   TRAINED SPOTTER

&&

JAH
Local storm report, Jun 9, 3:16 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

&&

PF
Local storm report, Jun 9, 3:53 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     4 NW WOODLAND           46.93N 68.20W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES UPROOTED

0636 PM     TSTM WND DMG     2 NW WOODLAND           46.91N 68.17W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            SEVERAL LARGE TREES UPROOTED

&&

NRR
Local storm report, Jun 9, 4:49 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
449 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

&&

MIKEH
Local storm report, Jun 9, 4:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
455 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0330 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

&&

MIKEH
Local storm report, Jun 9, 5:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
501 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58.00 MPH       PISCATAQUIS        ME   TRAINED SPOTTER

0205 PM     TSTM WND DMG     BROWNVILLE              45.31N 69.03W
06/09/2011                   PISCATAQUIS        ME   PUBLIC

            TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0430 PM     HAIL             2 NE FORT FAIRFIELD     46.79N 67.80W
06/09/2011  E1.00 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0438 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGHWAY 161.

0444 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            WATER AND DEBRIS ON HIGH STREET IN CARIBOU.

0450 PM     FLASH FLOOD      2 E CARIBOU             46.86N 67.97W
06/09/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
            ROAD.

&&

MIKEH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:31 PM EDTSevere Thunderstorm WarningCARAroostook26 min
Jun 9, 1:29 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis41 min
Jun 9, 3:09 PM EDTSevere Thunderstorm WarningCARAroostook16 min
Jun 9, 3:34 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 9, 3:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 9, 4:02 PM EDTTornado WarningCARAroostook28 min
Jun 9, 4:10 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 9, 6:22 PM EDTSevere Thunderstorm WarningCARPenobscot38 min
Jun 9, 7:00 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington45 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.